# SDR IPXA2014082584063

- Difficulty date: August 21, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Condition: Inoperative
- Location: Nlg Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED GEAR DISAGREE MESSAGE.  PERFORMED QRH PROCEDURE.  RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.   R & R NLG LOCK ACTUATOR ASSY IAW MM 32-34-02-404-009.  R & R TEE FITTING IAW AMM 32-34-06-404-0101. LEAK CHECKED GOOD.
